Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 1, Pages 1-44
http://dx.doi.org/10.1155/S1085337596000012

Generation theory for semigroups of holomorphic mappings in Banach spaces

1Department of Mathematics, The Technion - Israel Institute of Technology, Haifa 32000, Israel
2Department of Applied Mathematics, International College of Technology, Karmiel 20101, Israel

Received 20 September 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simeon Reich and David Shoikhet, “Generation theory for semigroups of holomorphic mappings in Banach spaces,” Abstract and Applied Analysis, vol. 1, no. 1, pp. 1-44, 1996. https://doi.org/10.1155/S1085337596000012.